# SDR C2XA00IA476

- Difficulty date: December 22, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 2050500101
- Condition: Bent
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TYR - FLT 4379 - THE CREW REPORTED THAT ON TAKEOFF ROLL RECEIVED ELECTRIC AND DOOR WARNINGS AND LOST NOSE WHEEL STEERING.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  THE AIRCRAFT WAS RELEASED FOR FERRY FLIGHT TO IAH.  MAINTENANCE FOUND THE RIGHT MLG PROXIMITY SENSOR HARNESS TO HAVE BENT CONNECTOR PIN IN THE CANNON PLUG.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SENSOR HARNESS IAW EMB-120 MM 32-61-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
